# SDR FDEA201111024729

- Difficulty date: November 2, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DECK PLATE STA 1681.8 TO STA 1720 BL-0 TO RBL-58 HAS SEVERAL AREAS OF CORROSION.   R & R MAIN CABIN DECK PLATE, BS 1681-1720, RBL 58 - LBL 58, IAW SRM 51-40-02.
